# SDR CALA9701784

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Cut
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM IAH.  THE GEAR REMAINED DOWN WITH THREE GREEN INDICATIONS AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG SCHRADER VALVE O-RING CUT AND NLG STRUT DEFLATED.  THE O-RING WAS REPLACED AND THE NLG WAS SERVICED IAW MM 32-21-02.  A NOSE GEAR SWING WAS PERFORMED IAW MM 32-30-00 AND OPERATION CHECKED GOOD.
